Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lilly5818

took my last pill today

Recommended Posts

Hi all,

I took my last accutane pill today and I want to let anyone who is thinking about taking it that it is totally worth it. At this point, I don't have any active acne except one cyst and dark marks left from old breakouts that will eventually fade. Although my skin is still not perfect, it is definitely much better than it was before. I was on accutane for five months (40mg 1st month, 60mg 2nd month, 80 mg rest of time). Taking accutane was not as bad as everyone makes it seem at all. The only side effects I had were bloody noses (fixed by putting aquaphor up the nose), dry skin, and dry lips. No body aches, depression, hair loss, or blurry vision. I really encourage anyone who is considering accutane to go for it. It's really not that bad and is the best thing you can do for your skin.

Share this post


Link to post
Share on other sites

eusa_dance.gifCongratulations! eusa_clap.gif

Thank you for the great encouraging post we all can benefit from your progress! Enjoy your great skin! biggrin.gif

Share this post


Link to post
Share on other sites

hey thats great for you!!!!! im on my first week and a day on accutane. Yeah my lips get dried up faster now but i allways carry around chapstick wherever i go. Even when i wasnt on accutane. My family was worried when they read the book on accutane cause they saw the side effects and they saw depression and suicide and they had second thoughts of getting me on accutane but i just said get me on it. I cant live like this any longer.

Just a couple of questions u know from a acutane veteran to an accutane rookie.

-When did you start getting the side effects of the bloody nose and what caused it to start bleeding?

-I have some acne on my neck.. like right on the temple area and it really bothers me a lot cause it hurts and my question is will accutane help clear that up?

aanyways anyone can answer those and CONGRATS on making it that far on the accutane and i hope everything goes great. I cant wait for my final results!!!!

Share this post


Link to post
Share on other sites
Guest Craigems

Fantastic. Best of luck in the future and i hope your acne clears up totally and those marks fade quickly!

Share this post


Link to post
Share on other sites

congratulations!!!!

Im 1 month from my last pill, but I'm curious as to why your dose increased towards the end of the treatment, where as mine went down.....?

Share this post


Link to post
Share on other sites

Lazerking, I started to see improvements probably around the first month. I had the initial breakout, but after that my skin improved steadily.

sudz, my nose started bleeding a couple weeks into my treatment because accutane dries out the tissue inside of the nostrils so that's how the bleeding occurs. after that i started putting aquaphor into my nose daily with a q-tip and my nosebleeds stopped because the aquaphor moisturizes the insides of the nose. as for your neck acne, accutane should be able to help it because the medication works on the skin on your entire body

andrew 23, I'm not sure why your dosage went down. most people's dosages increase throughout their treatment

Share this post


Link to post
Share on other sites

Congratulations on completing your treatment! I know that there are better days before you. It must be such a relief.

I’ve never tried putting Aquaphor up my nose. Now I have to because you said it. I’m obviously suffering from power of suggestion here.

What are your next steps? Are you going to try out something to help with the red marks? Did your doctor prescribe any topical prescription for post-treatment?

Share this post


Link to post
Share on other sites

wow that's great!!

i love to hear this sort of thing

very uplifting when u r still on day 24 going through a horrible breakout (although not as bad as last week - but still terrible!)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×